Alert archive / Kentucky / Tornado Warnings in 2007
Tornado Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 18, 2007, 6:10 PM CDT for Breckinridge County, Hancock County, Kentucky; Perry County, Indiana. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 6:10 PM CDT (23:10 UTC)
- Expired
- Oct 18, 2007, 6:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY
The radar
The Louisville radar (KLVX), 76 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 6:18 PM CDT | TORNADO | 6 S Lewisport, KY | EF-1 TORNADO TOUCHED DOWN ON THE DAVIESS AND HANCOCK COUNTY LINE NEAR HIGHWAY 1389 AND THE SMALL TOWN OF GATEWOOD. PATH CONTINUED NORTHEAST FOR 6.5 MILES AND LIFTED JUST SOUTHWEST OF HAWESVILLE AROUND 632 PM CDT. PATH WIDTH WAS 1/8TH OF A MILE WIDE. |
| Oct 18, 6:34 PM CDT | TORNADO | Ne Cannelton, IN | EF-1 TORNADO TOUCHED DOWN JUST NORTHEAST OF CANNELTON, IN. IT CONTINUED INTERMITTENTLY FOR 5 MILES TO THE NORTHEAST. MOST DAMAGE WAS LIMITED TO THE CANN HEIGHTS ROAD AREA ABOUT 2.5 MILES NE OF CANNELTON. WITNESSES SAW THE VISIBLE TORNADO AND HEARD A VIOLENT RO |
| Oct 18, 6:35 PM CDT | TSTM WND DMG | Tell City, IN | GAS LINES RUPTURED AND TREES/POWERLINES DOWN IN CANNELLTON. TRESS DOWN IN TELL CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 1:31 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 611 m²/s²
- 0-3 km storm-relative helicity
- 678 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 182310
TORLMK
INC123-KYC027-091-182345-
/O.NEW.KLMK.TO.W.0014.071018T2310Z-071018T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
HANCOCK COUNTY IN NORTHWEST KENTUCKY...
PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 645 PM CDT...
* AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES
SOUTHWEST OF HAWESVILLE...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
HAWESVILLE BY 625 PM CDT...
CANNELTON BY 630 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
TAKE COVER NOW TORNADOES AT NIGHT CAN BE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3781 8685 3783 8693 3789 8693 3788 8697
3793 8699 3802 8679 3809 8679 3814 8681
3824 8670 3788 8631 3774 8683
TIME...MOT...LOC 2310Z 231DEG 40KT 3783 8697
$$
JARVIS2 follow-up statements
000
WWUS53 KLMK 182328
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 PM EDT THU OCT 18 2007
INC123-KYC027-091-182345-
/O.CON.KLMK.TO.W.0014.000000T0000Z-071018T2345Z/
PERRY IN-BRECKINRIDGE KY-HANCOCK KY-
628 PM CDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
HANCOCK...NORTHERN BRECKINRIDGE AND PERRY COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LEWISPORT...OR
ABOUT 10 MILES EAST OF ROCKPORT...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
CANNELTON...TELL CITY AND 9 MILES NORTHWEST OF CLOVERPORT BY 635 PM
CDT...
DODD AND 8 MILES NORTHWEST OF TOBINSPORT BY 640 PM CDT...
GERALD...GATCHEL...6 MILES SOUTHWEST OF DERBY AND 7 MILES SOUTH OF
TERRY BY 645 PM CDT...
THE AREA AT MOST RISK FOR SEVERE WEATHER IS CENTRAL HANCOCK
COUNTY...SOUTHERN PERRY COUNTY AND THE EXTREME NORTHERN PORTION OF
BRECKINRIDGE COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3781 8685 3783 8693 3789 8693 3788 8697
3793 8699 3802 8679 3809 8679 3814 8681
3824 8670 3788 8631 3774 8683
TIME...MOT...LOC 2326Z 238DEG 33KT 3789 8682
$$
JARVIS000
WWUS53 KLMK 182341
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT THU OCT 18 2007
INC123-KYC027-091-182350-
/O.EXP.KLMK.TO.W.0014.000000T0000Z-071018T2345Z/
PERRY IN-BRECKINRIDGE KY-HANCOCK KY-
641 PM CDT THU OCT 18 2007
...THE TORNADO WARNING FOR HANCOCK...NORTHERN BRECKINRIDGE AND PERRY
COUNTIES EXPIRES AT 645 PM CDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO JUST NORTH OF CANNELTON.
THIS STORM WAS MOVING NORTHEAST AT 40 MPH. ON THIS PATH...THIS
STORM WILL CONTINUE TO AFFECT SOUTHERN PERRY COUNTY.
A SECOND SEVERE THUNDERSTORM IS CURRENTLY OVER SOUTHERN DAVIESS
COUNTY. THIS STORM WILL AFFECT SOUTHERN HANCOCK AND CENTRAL
BRECKINRIDGE OVER THE NEXT HOUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3781 8685 3783 8693 3789 8693 3788 8697
3793 8699 3802 8679 3809 8679 3814 8681
3824 8670 3788 8631 3774 8683
TIME...MOT...LOC 2339Z 238DEG 33KT 3794 8670
$$
JARVISWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 5:48 PM CDT, 22 minutes earlier.
Area forecast discussion, Oct 18, 5:48 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 648 PM EDT THU OCT 18 2007 .AVIATION (00Z TAFS):... DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY. LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21 && .MESOSCALE UPDATE... ORGANIZED SEVERE WEATHER THREAT CONTINUES TO UNFOLD ACROSS THE AREA THIS AFTERNOON. CURRENTLY WATCHING A COUPLE OF SUPERCELLS ACROSS HARRISON COUNTY INDIANA. THIS WILL AFFECT FLOYD AND CLARK COUNTIES OF SOUTHERN INDIANA IN THE NEXT HOUR. ADDITIONAL DISCRETE SUPERCELLS ARE ALSO MOVING NE ACROSS FAR NW KENTUCKY. THESE STORMS WILL AFFECT HANCOCK KY, PERRY AND CRAWFORD COUNTIES IN SOUTHERN INDIANA WITHIN THE NEXT 60-90 MINUTES. FURTHER WEST...CELLS ALONG COLD FRONT CONTINUE TO ORGANIZE WELL. THIS LINE IS ABOUT AN HOUR AWAY FROM THE WABASH RIVER AND WILL AFFECT OUR AREA LATER TONIGHT. -JARVIS .SHORT TERM (TONIGHT)... ...ORGANIZED SEVERE WEATHER EVENT EXPECTED TONIGHT... FIRST ORDER OF BUSINESS IS A TORNADO WATCH WHICH WAS ISSUED AT 1840Z AND RUNS TILL 4Z TONIGHT FOR WRN TWO THIRDS OF CWA. ATMOSPHERE IS ON THE RECOVERY FROM THIS MORNINGS CONVECTION. BETTER INSTABILITY IS STARTING TO NOSE IN FROM THE WSW AS CLOUDS BREAK UP ALLOWING SFC HEATING. CAPES APPROACHING 1000 J/KG OVER FAR WRN CWA. THINKING SCATTERED T-STORMS MAY DEVELOP AHEAD OF THE FRONT EARLY THIS EVENING OVER WRN CWA WHICH IS IN THE WATCH AREA. EXPECTING CONVECTION TO REMAIN WEST AND SOUTH ALONG THE BEST INSTABILITY AXIS UNTIL THEN. MAIN EVENT STILL ON TRACK FOR TONIGHT. ONLY MINOR TWEAKS TO THE GRIDS FOR TONIGHT. LAPS 50 TO 60 KT BULK SHEAR WILL MAKE QUITE A FAVORABLE ENVIRONMENT FOR DAMAGING WINDS AS WAS OBSERVED WITH CONVECTION OVER IL AND MO YESTERDAY AFTERNOON/EVENING. GOOD LL SHEAR ESPECIALLY OVER WEST CENTRAL KY AND SOUTHERN INDIANA WILL CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT. THINKING IS THAT CELLS WILL PROBABLY INITIATE OVER WRN KY AND IN/IL EARLY THIS EVENING AND EVOLVE INTO A SQUALL LINE ESPECIALLY BY THE TIME THE COLD FRONT REACHES CENTRAL AND ERN PORTIONS OF CWA AROUND 5Z TO 9Z. BE SURE TO TURN ON YOUR WEATHER RADIOS THIS EVENING TO REMAIN ALERT OF SEVERE WEATHER UPDATES. --AML && .LONG TERM (FRI THRU THU)... WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY. DK && LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 3:00 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 PM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF SOUTH-CENTRAL INDIANA AND MOST OF CENTRAL KENTUCKY... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY EARLY TONIGHT WELL AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS ARE EXPECTED TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL... AND ISOLATED TORNADOES. DANGEROUS LIGHTNING AND HEAVY DOWNPOURS CAN ALSO BE EXPECTED. A MORE ORGANIZED THREAT OF SEVERE THUNDERSTORMS IS EXPECTED LATER TONIGHT AS THUNDERSTORM CELLS MERGE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. THIS LINE IS EXPECTED TO MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY BETWEEN 9 PM EDT TONIGHT AND 3 AM EDT FRIDAY. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR LATE AT NIGHT. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. AML/DK
In the hours before
Local storm report, Oct 18, 4:40 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 5 SW HAWESVILLE 37.85N 86.82W
10/18/2007 HANCOCK KY LAW ENFORCEMENT
1 TREE DOWN IN CHAMBERS AREA ALONG WITH PEA SIZE HAIL
&&
LDLocal storm report, Oct 18, 4:43 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 NE JASPER 38.43N 86.88W
10/18/2007 M0.75 INCH DUBOIS IN TRAINED SPOTTER
HAIL COVERING GROUND
&&
LDLocal storm report, Oct 18, 5:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST NEW AMSTERDAM 38.10N 86.28W
10/18/2007 E80 MPH HARRISON IN PUBLIC
&&
LDLocal storm report, Oct 18, 5:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
639 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 8 S CORYDON 38.10N 86.13W
10/18/2007 HARRISON IN LAW ENFORCEMENT
NUMEROUS TRESS DOWN
&&
LDLocal storm report, Oct 18, 5:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST LANESVILLE 38.24N 85.98W
10/18/2007 E60 MPH HARRISON IN LAW ENFORCEMENT
1/2 INCH HAIL IN ADDITION
&&
LDSpecial weather statement, Oct 18, 5:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 644 PM EDT THU OCT 18 2007 INZ089-KYZ023-024-190045- PERRY IN-HANCOCK KY-BRECKINRIDGE KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG 544 PM CDT THU OCT 18 2007 ...MORE SEVERE THUNDERSTORMS TO AFFECT THE AREA WITHIN THE NEXT HOUR... AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG TO SEVERE THUNDERSTORMS ACROSS FAR NORTHWEST KENTUCKY. THESE STORMS WERE JUST SOUTHWEST OF THE OWENSBORO AREA AND MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL AFFECT HANCOCK AND PERRY COUNTIES WITHIN THE NEXT HOUR OR SO. ADDITIONAL THUNDERSTORMS WILL ALSO MOVE THROUGH THE REGION LATER THIS EVENING. RESIDENTS OF HANCOCK AND PERRY COUNTIES AS WELL AS SURROUNDING AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND BE PREPARED TO IMMEDIATE ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR FURTHER DETAILS AND POSSIBLE WARNINGS. JARVIS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:09 PM CDT | Tornado Warning | LMK | Hancock | 21 min |
| Oct 18, 4:28 PM CDT | Tornado Warning | LMK | Hancock | 32 min |
| Oct 18, 4:45 PM CDT | Tornado Warning | LMK | Breckinridge, Meade | 45 min |
| Oct 18, 5:42 PM CDT | Tornado Warning | LMK | Jefferson | 33 min |
| Oct 18, 6:13 PM CDT | Tornado Warning | LMK | Jefferson, Oldham | 32 min |
| Oct 18, 6:44 PM CDT | Tornado Warning | LMK | Henry, Oldham, Trimble | 31 min |
| Oct 18, 6:47 PM CDT | Tornado Warning | LMK | Breckinridge, Meade | 23 min |
| Oct 18, 6:52 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 38 min |
| Oct 18, 6:31 AM CDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 29 min |
| Oct 18, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 36 min |
| Oct 18, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 32 min |
| Oct 18, 5:15 PM CDT | Tornado Warning | LMK | Harrison | 30 min |
Nearby
Tornado Warnings in Kentucky, 2007Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.